MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL, INC. ICU MEDICAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CH3011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During hazardous drug compounding, an icu medical chemo clave spiros device became unlatched after connection to the iv bag, allowing approximately 5 ml of chemotherapy solution to spill onto the hood work surface.The syringe was promptly re-secured to stop the flow, the device was safely disconnected, and the spill was cleaned and decontaminated per protocol.No exposure outside the hood occurred.This has been an ongoing problem reported by the pharmacy to the icu medical team.Devices identified: (3 devices).Icu medical: 30" (76cm) appx 3.3ml, 20 drop admin set with integrated chemoclave drip chamber, spiros.With red cap, bag hanger.(b)(4).Ref ch3011, (b)(4).(10) multiple lot numbers.Icu medical chemoclave universal vented vial spike.Ref: ch-70 (b)(4), (10) multiple lot numbers.Icu medical: spiros closed male luer w/red cap, 10 units.Ref ch2000sc-10 (b)(4), (10) multiple lot numbers.

Brand Name
ICU MEDICAL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key24980419
Report Number24980419
Device Sequence Number15863612
Product Code ONB
UDI-Device Identifier00840619023966
UDI-Public(01)00840619023966(17)310101(30)01(10)
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/17/2026
Report Date (Section F) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCH3011
Device Catalogue NumberCH3011
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/17/2026